Posted by carol
on January 18, 2000 at 19:53:46:
In Reply to: Re: HELP! Depakote users posted by Jean on January 14, 2000 at 21:07:06:
: My eleven year old son has been on Depakote since he was about 4 or 5. He has experienced hair loss, weight, when he was on depakene, the syrup form of depakote, he didn't like peppermint flavors or icecream. Now that he is on tablets he will eat these foods again. Hope this helps.
: I would like to know the side effects you have suffered. I am currently having some problems and
: : before my "uninsured" brain is once again totally
: : examined...and the family is broke....I'd like to
: : be sure it is not a side effect.
: : Thanks!
what side effects are you having? I have been on Depakote for 4 years now. Before that it was Tegetol and Dilantin. The only side effects I have had with Depakote so far are hand tremors. The doc said they are nothing to worry about.